# SDR SWI2025F01246

- Difficulty date: May 2, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Damaged
- Location: Zone 600 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD GROUND SPOILER, INBOARD HINGE FITTING HAS FRETTING FROM STOP PAD CONTACT  (C-CHECK RO 09/07/2025)REPAIRED RH OUTBOARD GROUND SPOILER, INBOARD HINGE FITTING. REF - CRJ700 REO 670-57-51-608 REV -- DATED 2025-06-18. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
